Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On medication for hypertension, diabetes and high cholesterol. Feeling tired, dizzy and dry throat. Cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I am a 58 yr old woman taking medication for high bp, diabetes & high cholestrol for last 3 yrs. Till about a month back i was taking I Sartan for bp. Doctor has now prescribed Olmezest h20 which I am taking for 1 & a half month. For last about two weeks I am feelig tired, dizziness difficulty in eating and for 4-5 days my bp has gone down to100/58-74. what to do. my throat remains dry
Posted Mon, 8 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Ram Choudhary 2 hours later
Hi XXXXXX,The Olmezest-H is a combination of two drugs one of them a diuretic.The diuretic drug causes the type of symptoms you are Tiredness, thirst, drop in BP.It is not so in all patients but is fairly common.You should visit your physician and get plain Olmezest prescribed in the current doses.I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor